# SDR QXEA2014081200671

- Difficulty date: August 12, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 30,946 hours, 32,114 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE ADAPTER HEAT NR 2 CAUTION LIGHT ILLUMINATED AT FL240.  RETURNED TO FEILD.  LANDING UNEVENTFUL.  FAULT IN CDS IS RT ENGINE ADAPT HEAT 1 FAIL.  REMOVED HEAT SHRINK AND DISCONNECTED, CONNECTOR PLUG ON RT ENG INTAKE HEAT ADAPTER.  INSPECTED AND FOUND DAMAGED PINS ON ADAPTER.  CONNECTOR PLUG FEMALE PINS ALSO DAMAGED. (DRT 3600 8-12-14). REPLACED AIR INTAKE ADAPTER HEATER AND THE DE-ICE HARNESS ASSY ON NR 2 ENGINE.  GROUND RUNS & OPS CHECKED GOOD.  RETURNED TO SERVICE.
